Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 10:08 PM EDT for Cobb County, Fulton County, Georgia. It took effect at Sep 27, 2024, 2:49 AM EDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 10:08 PM EDT (02:08 UTC)
- In effect from
- Sep 27, 2024, 2:49 AM EDT
- Expired
- Sep 28, 2024, 3:03 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1). The gauge peaked at 32.22 ft at Sep 27, 2024, 4:00 PM EDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
862
WGUS42 KFFC 270208
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1008 PM EDT Thu Sep 26 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Fulton and
Cobb Counties.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Suwanee, Buford, Suwanee, Buford, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairburn, Whitesburg, Fairplay, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point,
Columbus, Union, Omaha...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-271415-
/O.NEW.KFFC.FL.W.0244.240927T0856Z-240928T1000Z/
/CHAG1.2.ER.240927T0856Z.240927T1800Z.240928T0422Z.NO/
1008 PM EDT Thu Sep 26 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO SATURDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...From late tonight to Saturday morning.
* IMPACTS...At 28.0 feet, Moderate flooding begins. Significant
flooding occurs along the river upstream and downstream from the
gage on South Cobb Drive. Flood waters 1 to 4 feet deep cover the
railroad tracks in the industrial area on both sides of the river.
The water level approaches the parking lot of the sales office at
a cement plant and begins to flood a portion of Paul Avenue. Also
a portion of a the river access road on the Georgia Power Plant
McDonough begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Thursday the stage was 16.6 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 28.9 feet early tomorrow
afternoon. It will then fall below flood stage early Saturday
morning.
- Flood stage is 24.0 feet.
- Flood History...This crest compares to a previous crest of
28.9 feet on 02/03/1982.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$5 follow-up statements
754
WGUS82 KFFC 270547
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
147 AM EDT Fri Sep 27 2024
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Fulton and
Cobb Counties.
For the Chattahoochee River Basin...including Atlanta...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-271800-
/O.EXT.KFFC.FL.W.0244.240927T0649Z-240928T0545Z/
/CHAG1.2.ER.240927T0649Z.240927T1800Z.240927T2345Z.NO/
147 AM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 24.0 feet, Flood stage is reached. Minor flooding
occurs of the woodlands and fields in the natural flood plain
upstream and downstream from the gage on South Cobb Drive. The
water level reaches the railroad tracks in the industrial area on
both sides of the river near the bridge.
At 28.0 feet, Moderate flooding begins. Significant flooding
occurs along the river upstream and downstream from the gage on
South Cobb Drive. Flood waters 1 to 4 feet deep cover the railroad
tracks in the industrial area on both sides of the river. The
water level approaches the parking lot of the sales office at a
cement plant and begins to flood a portion of Paul Avenue. Also a
portion of a the river access road on the Georgia Power Plant
McDonough begins to flood.
* ADDITIONAL DETAILS...
- At 1:00 AM EDT Friday the stage was 22.3 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning to a crest of 28.7 feet Friday
afternoon. It will then fall below flood stage Friday
evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
TAC029
WGUS42 KFFC 271729
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
129 PM EDT Fri Sep 27 2024
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Fulton and
Cobb Counties.
For the Chattahoochee River Basin...including Atlanta...Major
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC067-121-280530-
/O.EXT.KFFC.FL.W.0244.000000T0000Z-240928T1131Z/
/CHAG1.3.ER.240927T0617Z.240927T1800Z.240928T0531Z.NO/
129 PM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until tomorrow morning.
* IMPACTS...At 32 feet, Widespread inundation flooding surrounds
South Cobb Drive. Flood waters 1 to 8 feet deep cover the railroad
tracks in this area. Flood waters enter commercial buildings off
South Cobb Drive and River View Road. Portions of a river access
road on Plant McDonough and Paul Avenue will be under 4 feet of
water. A few homes will be flooded. Portions of a cement plant
will be flooded with 1 to 2 feet of water. Flooding begins in
their sales office. Half of a supply line railroad bridge will be
topped.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Friday the stage was 30.4 feet and rising.
- Forecast...The river is expected to rise to a crest of 32.7
feet this afternoon. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$646
WGUS82 KFFC 272213
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
613 PM EDT Fri Sep 27 2024
...The Flood Warning is extended for the following rivers in
Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Cobb and
Fulton Counties.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Suwanee, Buford, Suwanee, Buford, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairburn, Whitesburg, Fairplay, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point,
Columbus, Union, Omaha...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-281015-
/O.EXT.KFFC.FL.W.0244.000000T0000Z-240928T1417Z/
/CHAG1.2.ER.240927T0617Z.240927T1315Z.240928T0817Z.NO/
613 PM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Moderate flooding is occurring and is forecast to continue.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 30 feet, Significant flooding expands upstream and
downstream from the gage on South Cobb Drive. Flood waters 1 to 6
feet deep cover the railroad tracks in this industrial area. Flood
waters begin to enter commercial buildings off South Cobb Drive
and River View Road. A portion of a river access road on the
Georgia Power Plant McDonough will be under two feet of water. The
water level reaches the parking lot of the sales office at a
cement plant and a portion of Paul Avenue will be under two feet
of water.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Friday the stage was 30.4 feet. The river gage
has possibly been submerged and is no longer transmitting
data.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 7.8 feet early Wednesday
afternoon.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$167
WGUS82 KFFC 280348
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1148 PM EDT Fri Sep 27 2024
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Fulton and
Cobb Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-280730-
/O.EXT.KFFC.FL.W.0244.000000T0000Z-240928T0716Z/
/CHAG1.2.ER.240927T0617Z.240927T1315Z.240928T0116Z.NO/
1148 PM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Moderate flooding is occurring.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until late tonight.
* IMPACTS...At 24.0 feet, Flood stage is reached. Minor flooding
occurs of the woodlands and fields in the natural flood plain
upstream and downstream from the gage on South Cobb Drive. The
water level reaches the railroad tracks in the industrial area on
both sides of the river near the bridge.
* ADDITIONAL DETAILS...
- At 10:00 PM EDT Friday the estimated stage was 25 feet.
- Forecast...The river is expected to fall to below flood stage
overnight.
- Flood stage is 24.0 feet.
- .
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
TAC289
WGUS82 KFFC 280703
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
303 AM EDT Sat Sep 28 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Fulton and
Cobb Counties.
GAC067-121-280815-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-240928T0703Z/
/CHAG1.2.ER.240927T0617Z.240927T1315Z.240928T0321Z.NO/
303 AM EDT Sat Sep 28 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chattahoochee River at GA 280 near Atlanta.
* ADDITIONAL DETAILS...
- At 2 AM EDT Saturday the estimated stage was 21.5 feet.
- Forecast...The river is expected to fall to 5.7 feet
Wednesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
TACWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:40 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 26, 7:40 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 740 PM EDT Thu Sep 26 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 546 PM EDT Thu Sep 26 2024 Hurricane Helene is now a major hurricane and positioned due south of the Big Bend region of Florida. Helene is an expansive system with impacts expected to occur well away from the storm center. The storm will continue to accelerate northward before making landfall tonight. Rain on the north side of Helene continues to spread northward across the forecast area. With steady rainfall and saturated soils from yesterday's rain, a couple of flash flood warnings have already been issued near and south of the Atlanta metro area. As the center of the storm draws closer, rainfall rates are forecast to increase from south to north overnight into Friday. With additional rainfall amounts forecast to range from 4-8 inches with localized amounts over 10 inches over a wide swath from west- central Georgia to far northeast Georgia, it will be likely to see widespread flash flooding with some areas experiencing significant flash flooding and moderate to major river flooding. The existing Hurricane Warning has been expanded north and east to include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler, and Wilkinson counties. The Tropical Storm Warning remains in effect across the remainder of north and central Georgia. Tropical storm and hurricane force wind gusts, potentially exceeding 80 mph, are expected to begin across the southern portion of the forecast area tonight, then quickly spread north overnight into Friday morning. Hurricane Force wind gusts will be possible for some locations including the Atlanta Metro extending eastward towards Athens and in the higher terrain of the northeast Georgia mountains. Outside of these locations, Tropical Storm force wind gusts are expected all the way up to the border with Tennessee and North Carolina. Given the saturated soils, widespread downing of trees and significant power outages are expected. Prepare for an extended period of power loss! King/KAB && .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Thu Sep 26 2024 Widespread SHRA is ongoing at all TAF sites on the north side of Hurricane Helene. IFR/LIFR ceilings are expected to persist through the overnight hours and through mid-morning ahead of Helene and as it moves northward through Georgia. Lowest visibilities will be within the tropical rainbands overnight into Friday morning. Winds will steadily increase tonight. Highest wind gusts are expected between 08-09Z and daybreak at all TAF sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL sites. Wind directions will be from NE overnight into the early morning, shifting to SW by daybreak and through much of the day on Friday. Winds will gradually diminish after mid-morning, but remain gusty throughout the day. As Helene continues north, ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 100 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...SEC LONG TERM....RW AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 26, 8:41 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 2 SE Williamson 33.16N 84.34W
09/26/2024 Pike GA Emergency Mngr
Flooding on Hunter Road.
&&
KABLocal storm report, Sep 26, 8:42 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 2 SSW Molena 32.98N 84.51W
09/26/2024 Pike GA Emergency Mngr
Flooding reported on Dripping Rock Road.
&&
KABLocal storm report, Sep 26, 8:43 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
843 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 3 ENE Zebulon 33.12N 84.30W
09/26/2024 Pike GA Emergency Mngr
Flooding on Grady Maddox Road.
&&
KABLocal storm report, Sep 26, 8:56 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
856 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 3 SE Six Flags Over Geo 33.74N 84.51W
09/26/2024 Fulton GA 911 Call Center
Stalled vehicle in water at intersection of
Fairburn Road and Benjamin E. Mays Drive.
&&
KABLocal storm report, Sep 26, 9:04 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Flash Flood Chastain Memorial Park 33.88N 84.39W
09/26/2024 Fulton GA Local Official
Lake Forrest Drive NW closed between Barbara
Lane NW and W Wieuca Road NE due to
flooding.
&&
KABLocal storm report, Sep 26, 9:15 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Flash Flood 2 WSW Gresham Park 33.69N 84.34W
09/26/2024 DeKalb GA Local Official
Flooding on road at intersection of Old
Constitution Road and Constitution Road.
&&
KABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.